Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How long can i take alcohol after an abortion ?

i had a misscarage, i took MISOPROSTOL 200 MCG. how long do i wait to frink alocohol? I took the pill to clean anything lieft in my stomach. Im still bleeding though
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Physical recovery from miscarriage in most cases will take only a few hours to a couple of days, like for two weeks. Expect your period to return in six weeks. If you happen to experience heavy bleeding, fever, chills or severe pain, see your Doctor Immediately. They indicate an infection. Avoid having sex or putting anything in your vagina, such as a tampon or douching for two weeks after a miscarriage. So wait for 2 weeks atleast to resume your Drinking activity, always drink in moderation.

Wish you Good Health, Take Care.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor